Asymptotical estimation of some characteristics of finite graphs
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 2, pp. 157-174.
@article{ITA_1977__11_2_157_0,
     author = {Phan Dinh Di\^eu},
     title = {Asymptotical estimation of some characteristics of finite graphs},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {157--174},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {2},
     year = {1977},
     zbl = {0379.05053},
     mrnumber = {445907},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1977__11_2_157_0/}
}
TY  - JOUR
AU  - Phan Dinh Diêu
TI  - Asymptotical estimation of some characteristics of finite graphs
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1977
DA  - 1977///
SP  - 157
EP  - 174
VL  - 11
IS  - 2
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/ITA_1977__11_2_157_0/
UR  - https://zbmath.org/?q=an%3A0379.05053
UR  - https://www.ams.org/mathscinet-getitem?mr=445907
LA  - en
ID  - ITA_1977__11_2_157_0
ER  - 
Phan Dinh Diêu. Asymptotical estimation of some characteristics of finite graphs. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 2, pp. 157-174. http://www.numdam.org/item/ITA_1977__11_2_157_0/

1. C. Berge, Théorie des graphes et ses applications, Dunod, Paris, 1958. | MR 102822 | Zbl 0088.15404

2. R. M. Karp, Reducibility among combinatorial problems, Technical Report n° 3, April 1972, Department of Computer Science, University of California, Berkeley. | MR 378476

3. V. V. Glagolev, Some estimations of disjunctive normal forms of boolean functions. Problems of Cybernetics, v. 19, Moscow, 1967, p. 75-94 (in Russian). | MR 225634 | Zbl 0251.94035

4. Phan Dinh Diêu, On the complexity of the problem of state minimization for incompletely specified sequential automata. Elektronische Informations verarbeitung und Kybernetik, 11, 1975, p. 3-17. | MR 414262 | Zbl 0306.94038